MAUDE Adverse Event Report: INFUSYN THERAPEUTICS, LLC PROMETRA II PROGRAMMABLE PUMP; Pump, infusion, implanted, programmable

INFUSYN THERAPEUTICS, LLC PROMETRA II PROGRAMMABLE PUMP; Pump, infusion, implanted, programmable
Model Number 13827
Medical Device Problem Codes Communication or Transmission Problem (2896); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, did not identify any non-conformances, issues or capas associated with pump function.Device has not yet been returned for additional evaluation and investigation.As additional physical investigation was not performed on the device, a definitive root cause could not be determined for the alleged issue.This complaint will be closed and re-opened if/when additional information becomes available.Internal complaint number: (b)(4).
 
Event or Problem Description
Physician contacted senior clinical engineer (sce) to report a prometra ii 20 ml pump that is unable to communicate with a programmer on january 22, 2026.He reports that he was able to perform an initial inquiry, but subsequent repeated efforts showed "pump communication failed".Sce asked if the physician could hear the audible tone the programmer makes when attempting to connect and the physician said yes.Sce then requested the physician perform a power cycle on the programmer and to change the batteries, but those efforts were unsuccessful.Sce asked the physician to use another programmer but these efforts were also unsuccessful.At this point, sce recommended a pump replacement.The pump has already been explanted, replaced, and discarded.No investigation is possible at this time.

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
Pump, infusion, implanted, programmable
Manufacturer (Section D)
INFUSYN THERAPEUTICS, LLC
121 shelley dr
suite 2h
hackettstown NJ 07840
Manufacturer Contact
mihir shah
121 shelley dr
suite 2h
hackettstown, NJ 07840
9735294454
MDR Report Key24194248
Report Number3030198397-2026-00003
Device Sequence Number8065235
Product Code LKK
UDI-Device Identifier00810335020228
UDI-Public(01)00810335020228(10)25379(17)191117
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2019
Device Model Number13827
Device Catalogue Number13827
Device Lot Number25379
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale